Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Polarities in finite projective planes

Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 52 (1946), 77-93
MathSciNet review: 0015219
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Null systems in projective space, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 907-910. MR 15218
  • 2. E. Hecke, Theorie der algebraischen Zahlen, Leipzig, 1923.
  • 3. H. Liebmann, Synthetische Geometrie, Leipzig and Berlin, 1934.
  • 4. B. J. Topel, Bolyai-Lobachevsky planes with finite lines, Reports of a Mathematical Colloquium, 2d series, vols. 5, 6, pp. 40-42. MR 11549
  • 5. O. Veblen and J. W. Young, Projective geometry, vol. 1.

Additional Information


American Mathematical Society